On the uniqueness of equilibrium states for piecewise monotone mappings

Journal article
(Original article)


Publication Details

Author(s): Denker M, Keller G, Urbański M
Journal: Studia Mathematica
Publisher: Polskiej Akademii Nauk, Instytut Matematyczny (Polish Academy of Sciences, Institute of Mathematics)
Publication year: 1990
Volume: 97
Journal issue: 1
Pages range: 27--36
ISSN: 0039-3223


FAU Authors / FAU Editors

Keller, Gerhard Prof. Dr.
Professur für Mathematik (Ergodentheorie)


External institutions with authors

Adam Mickiewicz University / Uniwersytet im. Adama Mickiewicza w Poznaniu (UAM)
Georg-August-Universität Göttingen


How to cite

APA:
Denker, M., Keller, G., & Urbański, M. (1990). On the uniqueness of equilibrium states for piecewise monotone mappings. Studia Mathematica, 97(1), 27--36.

MLA:
Denker, Manfred, Gerhard Keller, and Mariusz Urbański. "On the uniqueness of equilibrium states for piecewise monotone mappings." Studia Mathematica 97.1 (1990): 27--36.

BibTeX: 

Last updated on 2018-10-08 at 06:10